Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 70, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 11, 2009, 4:02 PM CDT for 6 counties in Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2009, 4:02 PM CDT (21:02 UTC)
- Expired
- Jun 11, 2009, 4:39 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Clay County, IL, Crawford County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 112102
SVRILX
ILC025-033-049-079-101-159-112200-
/O.NEW.KILX.SV.W.0070.090611T2102Z-090611T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
EXTREME NORTHWESTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 500 PM CDT.
* AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF INGAHAM TO 2
MILES SOUTHEAST OF FLORA...OR ALONG A LINE EXTENDING FROM 11 MILES
SOUTHWEST OF NEWTON TO 2 MILES SOUTHEAST OF FLORA...AND WAS MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCHNELL...
NOBLE...
DUNDAS...
WEST LIBERTY...
OLNEY...
OTHER LOCATIONS IN THIS WARNING INCLUDE...BIBLE GROVE...BOGOTA...CLAY
CITY...LOUISVILLE...SAILOR SPRINGS AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3858 8814 3860 8816 3861 8869 3862 8871
3897 8840 3889 8787
TIME...MOT...LOC 2103Z 288DEG 34KT 3885 8824 3864 8843
$$
GOETSCH2 follow-up statements
000
WWUS53 KILX 112121
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
421 PM CDT THU JUN 11 2009
ILC049-112131-
/O.CAN.KILX.SV.W.0070.000000T0000Z-090611T2200Z/
EFFINGHAM IL-
421 PM CDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EFFINGHAM COUNTY
IS CANCELLED...
LAT...LON 3861 8840 3893 8811 3889 8787 3858 8814
3860 8816
TIME...MOT...LOC 2121Z 288DEG 34KT 3878 8811 3869 8811
3860 8819
$$
ILC025-033-079-101-159-112200-
/O.CON.KILX.SV.W.0070.000000T0000Z-090611T2200Z/
RICHLAND IL-LAWRENCE IL-CLAY IL-JASPER IL-CRAWFORD IL-
421 PM CDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN CRAWFORD...SOUTHEASTERN JASPER...SOUTHEASTERN
CLAY...EXTREME NORTHWESTERN LAWRENCE AND RICHLAND COUNTIES...
AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OLNEY TO SCHNELL...MOVING EAST AT
40 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...RURAL
NORTHWESTERN LAWRENCE COUNTY AND RURAL SOUTHWESTERN CRAWFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3861 8840 3893 8811 3889 8787 3858 8814
3860 8816
TIME...MOT...LOC 2121Z 288DEG 34KT 3878 8811 3869 8811
3860 8819
$$
GOETSCH000
WWUS53 KILX 112139
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
439 PM CDT THU JUN 11 2009
ILC025-033-079-101-159-112150-
/O.CAN.KILX.SV.W.0070.000000T0000Z-090611T2200Z/
RICHLAND IL-LAWRENCE IL-CLAY IL-JASPER IL-CRAWFORD IL-
439 PM CDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD...
SOUTHEASTERN JASPER...SOUTHEASTERN CLAY...EXTREME NORTHWESTERN
LAWRENCE AND RICHLAND COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3861 8840 3893 8811 3889 8787 3858 8814
3860 8816
TIME...MOT...LOC 2140Z 288DEG 34KT 3872 8789 3863 8789
3854 8797
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:47 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 11, 2:47 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 247 PM CDT THU JUN 11 2009 .DISCUSSION... ISSUED 247 PM CDT THU JUN 11 2009 CHALLENGING FORECAST FOR THE NEXT WEEK...DUE TO THE MODEL DIFFERENCES AND INCONSISTENCIES THROUGHOUT THE ACTIVE WEATHER PATTERN. THE MAIN THEME WILL BE WEAK HIGH PRESSURE TO OUR NORTH AND A STEADY FLOW OF SHORTWAVES FROM THE PLAINS TOWARD C IL. TOUGH CALL ON TIMING OF PRECIP...SO WILL CONTINUE THE LOW CHC AND SLIGHT CHC POPS FOR VARIOUS PARTS OF OUR CWA IN MOST PERIODS. ONE CONSISTENT DRY PERIOD SEEMS TO BE AFTER MIDNIGHT TONIGHT THROUGH FRIDAY EVENING. AFTER THAT...IF WE WENT WITH A BLEND OF THE GFS/NAM...WE WOULD HAVE PRECIP IN NEARLY EVERY PERIOD. OVERALL...NO MAJOR CHANGES FROM THE PREVIOUS FORECAST. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. THE SHORTWAVE MOVING ACROSS C IL THIS AFTERNOON WILL KEEP RAIN CHANCES GOING FOR THE SE THIRD OF THE CWA THIS EVENING...ENDING FROM W TO E BY MIDNIGHT. INSTABILITY PARAMETERS INDICATE THAT CHANCES OF THUNDER SHOULD BE EAST OF OUR CWA BY EVENING...SO WILL JUST HV SHOWERS IN THE FCST. HIGH PRESSURE BUILDING SOUTH FROM THE WESTERN GREAT LAKES SHOULD PROVIDE A DRY DAY ON FRIDAY. THE NAM AND ECMWF WANT TO SPIT OUT SOME LIGHT QPF...BUT WILL CONTINUE WITH TRENDS OF A DRY DAY BASED ON GFS/SREF/CANADIAN GLOBAL. BY FRIDAY NIGHT...THE SWIRL ON SATELLITE OVER N NEVADA/S IDAHO IS EXPECTED TO REACH NW IL. ENOUGH AGREEMENT HAS DEVELOPED THAT WE ADDED CHANCE POPS FOR RAIN IN THE NW CWA FRI NIGHT...AND IN THE NE CWA FOR SAT MORNING. SLIGHT CHC POPS WERE ADDED FOR THE REMAINDER OF THE CWA FRI NIGHT AND SAT MORN FOR TREND PURPOSES...IN CASE THE TRACK OF THE SHORTWAVE CHANGES. THE GFS AND ECMWF KEEP RAIN SAT AFTERNOON...WHILE THE NAM/SREF DRY US OUT. WENT WITH THE DRIER TREND...DUE TO SUBSIDENT MOTIONS EXPECTED BEHIND THE SHORTWAVE. ON SUNDAY...THE GFS/ECMWF/SREF CONTINUE A WET TREND WITH THE NEXT SHORTWAVE ARRIVING DURING THE AFTERNOON. THE GFS IS MOST AGGRESSIVE...WITH NEARLY ONE INCH OF RAIN BY 00Z. THE OTHER TWO ARE MUCH LESS. THE NAM IS DRY ALL DAY. WENT WITH AT LEAST SOME CHC POPS IN THE SW THIRD OF THE CWA ON SUNDAY...AND KEPT THAT GOING SUNDAY NIGHT...AS THE ECMWF AND GFS BOTH POINT TOWARD A MORE ORGANIZED COMPLEX DEVELOPING JUST N OF A WARM FRONTAL BOUNDARY. LONG TERM...MONDAY THROUGH THURSDAY A BREAK IN THE ACTION SHOULD DEVELOP FOR MOST OF THE DAY ON MONDAY...IN THE WAKE OF THE SUNDAY NIGHT SHORTWAVE. 1018MB HIGH PRESSURE N OF IL IS EXPECTED TO BUILD SOUTH FOR 18 HOURS. BY LATE IN THE DAY MONDAY...THE NEXT WAVE IS FORECAST TO ARRIVE FROM MISSOURI. WENT WITH CHC POPS IN THE SW CWA MONDAY...AND EXPANDED THE CHC POPS NORTH INTO THE IL RIVER VALLEY MONDAY NIGHT. LOW PRESSURE AND WARM FRONTAL PROCESSES ARE EXPECTED TO PUT A FOCUS FOR HEAVY RAINS IN NE IOWA AND NW IL BY THAT TIME. ON TUESDAY...THE WARM FRONT MAY LIFT N ACROSS C IL...PER THE ECMWF...OR LOW PRESSURE MAY RIDE EAST INTO C IL...PER THE GFS. EITHER WAY...PRECIP CHANCES APPEAR HIGH ENOUGH TO GO WITH CHANCE POPS EVERYWHERE IN OUR CWA. FOR TUESDAY NIGHT...WE WENT WITH THE ECMWF TREND OF LIFTING THE FRONT N OF OUR CWA...AND ONLY PUT SLIGHT CHC POPS IN OUR N CWA. DUE TO THE POTENTIAL PROXIMITY OF THE WARM FRONT FOR A COUPLE DAYS...WE KEPT SLIGHT CHC POPS ACROSS OUR N CWA WED THROUGH THURS. SHIMON && .AVIATION... ISSUED 1231 PM CDT THU JUN 11 2009 VORT MAX NOW TRIGGERING STORMS JUST AHEAD OF IT IN THE UNSTABLE AIRMASS. JUST ENOUGH INSTABILITY AND SUN AHEAD OF THE MAX TO GET THE STORMS GOING. TEMP GROUPS IN TAFS FOR THE STORMS. AFTER THE STORMS MOVE EAST WITH VORT MAX TODAY...MVFR CIGS WITH BE THE RULE AS PLENTY OF CLOUDS BEHIND SYSTEM. FOR TONIGHT THOUGH...CLEARING COMES IN AND THIS SHOULD SET STAGE FOR FOG AND IFR CIG DEVELOPMENT LATE TONIGHT. WENT WITH IFR CIGS AND VSBY LATE TNGT...WILL HAVE TO WATCH THIS. GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 3:36 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 336 PM CDT THU JUN 11 2009 ILZ027>031-036>038-040>057-061-121230- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 336 PM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT FOR INTERESTS ALONG THE ILLINOIS RIVER...RIVER LEVELS ARE FORECAST TO REMAIN ABOVE FLOOD STAGE AT HAVANA AND BEARDSTOWN INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE REGION FRIDAY NIGHT INTO TUESDAY...BRINGING PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-121230- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 336 PM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...WITH SMALL HAIL...HEAVY RAINS AND FREQUENT LIGHTNING POSSIBLE. THE THUNDERSTORMS CHANCES WILL END BY MIDNIGHT...AS LOW PRESSURE DEPARTS INTO INDIANA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE REGION SUNDAY INTO TUESDAY...BRINGING PERIODIC CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
In the hours before
Special weather statement, Jun 11, 2:22 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
222 PM CDT THU JUN 11 2009
ILZ067-068-071>073-112015-
CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND-
222 PM CDT THU JUN 11 2009
...SIGNIFICANT WEATHER ALERT FOR CLAY...LAWRENCE...RICHLAND...
SOUTHERN CRAWFORD AND SOUTHERN JASPER COUNTIES UNTIL 315 PM CDT...
AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STEPHEN FORBES STATE
PARK TO SAILOR SPRINGS TO CALHOUN...MOVING EAST AT 15 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAILOR SPRINGS...
SUMNER...
OLNEY...
FLORA...
BRIDGEPORT...
NOBLE...
OTHER LOCATIONS AFFECTED INCLUDE...OSKALOOSA...HELENA...OLNEY NOBLE
AIRPORT AND BILLETT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3870 8753 3861 8765 3861 8810 3868 8868
3890 8867 3895 8755 3883 8755 3877 8751
TIME...MOT...LOC 1922Z 270DEG 14KT 3874 8866 3875 8832
3864 8796
GOETSCHSpecial weather statement, Jun 11, 2:49 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
249 PM CDT THU JUN 11 2009
ILZ073-112045-
LAWRENCE-
249 PM CDT THU JUN 11 2009
...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LAWRENCE COUNTY UNTIL 345
PM CDT...
AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF ST. FRANCISVILLE...OR 11 MILES
SOUTHWEST OF LAWRENCEVILLE...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCISVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...MOUNT CARMEL AIRPORT AND BILLETT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3857 8788 3875 8778 3881 8754 3881 8751
3879 8750 3874 8750 3871 8751 3868 8755
3867 8758 3864 8762 3860 8761 3857 8765
TIME...MOT...LOC 1950Z 269DEG 20KT 3859 8777
GOETSCHSpecial weather statement, Jun 11, 3:29 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT THU JUN 11 2009
ILZ066>068-071-072-112130-
CLAY-CRAWFORD-EFFINGHAM-JASPER-RICHLAND-
329 PM CDT THU JUN 11 2009
...SIGNIFICANT WEATHER ALERT FOR CLAY...SOUTHEASTERN EFFINGHAM...
SOUTHERN JASPER...WESTERN CRAWFORD AND WESTERN RICHLAND COUNTIES
UNTIL 430 PM CDT...
AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WATSON TO OMEGA...
MOVING EAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
IOLA...
BIBLE GROVE...
XENIA...
LOUISVILLE...
BOGOTA...
INGAHAM...
OTHER LOCATIONS AFFECTED INCLUDE...MASON...ELLIOTSTOWN...HORD...
OSKALOOSA...LATONA AND NEWTON LAKE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3861 8870 3890 8870 3903 8857 3897 8793
3860 8815
TIME...MOT...LOC 2029Z 290DEG 23KT 3895 8854 3871 8881
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 12:38 AM CDT | Areal Flood Advisory | ILX | Champaign | 6 hr |
| Jun 11, 12:43 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 30 min |
| Jun 11, 1:41 AM CDT | Areal Flood Advisory | ILX | Vermilion | 6 hr |
| Jun 11, 2:22 PM CDT | Special Weather Statement | ILX | Clay, Lawrence, Richland | 53 min |
| Jun 11, 2:49 PM CDT | Special Weather Statement | ILX | Lawrence | 56 min |
| Jun 11, 3:29 PM CDT | Special Weather Statement | ILX | Clay, Richland | 61 min |
| Jun 11, 4:25 PM CDT | Tornado Warning | ILX | Lawrence | 13 min |
| Jun 11, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 36 min |
| Jun 11, 5:16 PM CDT | River Flood Warning | ILX | Clay, Richland | 4 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.